MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568446512A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dust covers were missing on spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The biomedical informed the issue to getinge.The correction of d1 brand name, d4 version or model #, d4 catalog #, h3a device evaluated by manufacturer?, h3b device not eval provide code, h3c if other provide code -explain, h4 manufacture date fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled 700 corrected d1 brand name: powerled tm previous d4 version or model #: ard568371938 corrected d4 version or model #: ard568446512a previous d4 catalog #: ard568371938 corrected d4 catalog #: blank previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h4 manufacture date: 2018-10-29 corrected h4 manufacture date: 2018-10-30 previous h3a device evaluated by manufacturer? no corrected h3a device evaluated by manufacturer? yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code -explain: device not returned to manufacturer corrected h3c if other provide code -explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dust covers were missing on spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on an information gathered, defective sat/pwd/pwdii/vst-ac2000 sf dustcovers (ard367827555) were replaced and the device were released for clinical use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Based on the information collected, the subject matter expert at manufacturer¿s site was able to determine possible root causes for this malfunction: ¿ non-conformity of the flat covers assembly ¿ degradation of the flat covers ¿ improper use (collision with another device) it was communicated by the getinge technician that ¿it is probable that the cover was loosened and the dust cover was misaligned due to contact and interference between the c-arm and the surgical illuminator, etc.During the use of the product.As a result, it is presumed that the dust cover fell this time.¿ in the chapter ¿maintenance¿, the user maintenance indicates to check yearly for any loose covers and caps.To prevent any similar incident it is recommended to perform visual inspection during maintenance as indicated in the user manual.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18463642
Report Number9710055-2024-00019
Device Sequence Number3087809
Product Code FSY
UDI-Device Identifier03700712401931
UDI-Public(01)03700712401931
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568446512A
Device Catalogue NumberARD568371938
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown